# SDR IPXA2020112562785

- Difficulty date: November 24, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 69,230 hours, 13,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN ALL THE WAY UP.  DEFERRED PER MEL 52-10-3-1-2-1.  PERFORMED OPERATIONS CHECK OF THE L1 DOOR IN THE NORMAL MODE DOOR OPERATES NORMALLY USING INTERNAL OR EXTERNAL CONTROL SWITCH, IAW AMM 52-10-01.
